MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MON SYRINGE BARREL ASSEMBLY; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MON SYRINGE BARREL ASSEMBLY; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 8881135609
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd mon syringe barrel assembly had foreign matter.The following information was provided by the initial reporter with the verbatim: a monoject syringe with a brown particle found inside the syringe wall.Please see product info below.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
It was reported, by the customer, that the monoject syringe had a brown particle found inside the syringe wall.Two photos of monoject syringe, item number (b)(4), was submitted for quality investigation.The customer complaint of foreign matter was verified by visual inspection.Evaluation of the photos submitted indicate contamination was observed inside the syringe.The investigation was forwarded to the supplier for further investigation and determination of the root cause of the issue.The supplier determined that the probable root cause would be that the process was not followed correctly.Production personnel was notified of the condition reported and they will continue to monitor customer complaints and feedback notifications for adverse trends that require immediate attention.A device history record review for showed that all acceptance criteria inspection per established sampling levels were within acceptable limits during the production process.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
No additional information was provided.Mat#:8881135609.Lot#: 2213015864.It was reported by customer that monoject syringe with a brown particle found inside the syringe wall.Verbatim: rcc received the complaint via email.Email as attached.A monoject syringe with a brown particle found inside the syringe wall.Please see product info below: ref 8881135609.Lot# 2213015864.Quantity: (b)(4) syringe.Wed (b)(6) 2023 9:16 am.Hello, please see below for requested info: 1.No adverse events, so none reported due to incident.2.See below for photos.3.Date of event: 08/15/2023.

Brand Name
BD MON SYRINGE BARREL ASSEMBLY
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
parque industrial el florido
franklin lakes NJ 07417
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17711076
Report Number9616066-2023-01851
Device Sequence Number2251304
Product Code FPA
UDI-Device Identifier20884521155746
UDI-Public(01)20884521155746
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number8881135609
Device Lot Number2213015864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date12/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown